Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Page 4 of 4 FirstFirst ... 234
Results 31 to 39 of 39

Thread: Sertraline

  1. #31
    Senior Member
    Join Date
    Nov 2012
    Location
    lakeside California
    Posts
    581
    Quote Originally Posted by temperancebrennan
    Did you experience any side effects?
    Dry mouth, low sex drive
    BIG SAL

  2. #32
    Senior Member
    Join Date
    Dec 2012
    Location
    Manchester, England
    Posts
    393
    I have headaches & dry mouth. I just thought that I would have seen a slight improvement at least with my symptoms by now.

  3. #33
    Member
    Join Date
    Jan 2013
    Location
    Bonn
    Posts
    35
    You have just upped the dose again, so that doesn't help..You do need to give it at least a month, to feel better..Upping the dose is like starting again in a way..Your body has to adjust again..I have a dry mouth a lot too, and headaches and slight dizziness in the morning..The anxiety does eventually lessen..and so do the side effects..although you may occasionally still have a dry mouth from time to time..

  4. #34
    Senior Member
    Join Date
    Jan 2013
    Posts
    316
    I experienced depersonalisation and also the headache's. it didn't agree with me

  5. #35
    Member
    Join Date
    Jan 2013
    Location
    Bonn
    Posts
    35
    Its a shame that these medications need so long to work and that for each individual its hard to know which one works and which doesn't..I am still unsure if its helping me at the moment..I've only been on the 50mg dose for 10 days now..Had an awful migraine/headache yesterday but that's because my partner had a very important interview and we had to drive 4 hours there and 4 hours back from Cornwall..Was a long tiring and stressful day which ended in him getting the job ..So now we are leaving Cornwall for good which means, packing up the house, househunting and more..!! Good thing i'm on the medication, as this is a stressful but positive time ahead..

  6. #36
    Junior Member
    Join Date
    Jan 2013
    Posts
    17
    I've been on 100mg of sertaline for about a month now and the previous month was on 50mh. The 50mg didn't do much for me but the 100mg was a whirlwind better! Until a few days ago, I've been zombie like, little to no emotions, I don't want to get out of bed in the morn, let alone leave my house anymore. The only reason I'm still on it is because I heard you can't just stop it that you have to be on it for 9months?! It's a shame, I have basically no more anxiety, and I am FINALLY for once in my life able to control myself without emotional outburst or my mind not thinking of a million things. I wish I wasn't so zombie like while on this. Another user just recommended exercise... I'm going to try that and see how I feel.

    If I were you, I would take your time upping the dosage. I believe I jumped dosages too quick. Be careful! Although, medications work differently with everyone, just be pre-cautious. And keep me updated on how you are doing!

  7. #37
    Member
    Join Date
    Jan 2013
    Location
    Bonn
    Posts
    35
    Hi there, bpage.Sorry to hear your 100mg experience is making you feel zombie like..I hope its not too uncomfortable..I hope you are feeling ok at the moment..
    I've been on 50mg now for 15 days and starting to feel much better..The dry mouth is subsiding and so are the headaches..I'm packing up our whole house in 4 days, and usually my anxiety would be through the roof but actually i'm doing ok..Really grateful to be on the sertraline in time for such a big life transition again..I have moved house 10 times in the last 2 years and found the whole thing very stressful with awful anxiety..This time things are different...I wish you more happy, comfortable days..

  8. #38
    Senior Member
    Join Date
    Dec 2012
    Location
    Manchester, England
    Posts
    393
    I'm still wondering if I should stick with Sertraline. I was on 50mg for 2 weeks & then that was upped to 100mg 2 weeks ago.
    I'm not feeling much difference with my anxiety & I have a headache most days :/
    I'm due back to the doctor tomorrow & I'm not sure what to do.

  9. #39
    Senior Member
    Join Date
    Jan 2013
    Posts
    316
    Bpage you certainly don't have to remain on sertaline for 9 months. If you really want to come off of it ask your doctor for instructions on how to start reducing the medication, Yes it is better to slowly come off of it to stop any rebound effects but you certainly don't have to take it for 9 months.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large